# SDR GLBA2001205

- Difficulty date: September 15, 2001
- Submitted: September 27, 2001
- Operation: Air carrier
- Aircraft: N97UX
- Make and model: Beech 1900D
- Aircraft serial: UE97
- Aircraft time: 17,908 hours, 21,584 cycles
- System (JASC): 2460 · DC Power Distribution System
- Part: Fuse
- Part number: 1293640797
- Part serial: 833I96
- Condition: Loose
- Location: Circuit Board
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ANNUNCIATOR POWER SOURCE ILLUMINATED ON T/O.  INSPECTED FOUND LOOSE CONNECTION ON PICO FUSE ON PCB A141.  REPLACED BOARD, OPS CHECKED SYSTEM SATISFACTORY.
